# SDR AALA202409042232

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 28,847 hours, 11,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT DOOR SLIDE BAR IS LOOSE AND HANGING FROM DOOR. REINSTALLED AND SECURED LEFT AFT DOOR SLIDE. ALL TEST NORMAL. PER AMM 25-66-01.
